Jump to ContentJump to Main Navigation
Show Summary Details
More options …

International Journal of Nonlinear Sciences and Numerical Simulation

Editor-in-Chief: Birnir, Björn

Editorial Board: Armbruster, Dieter / Chen, Xi / Bessaih, Hakima / Chou, Tom / Grauer, Rainer / Marzocchella, Antonio / Rangarajan, Govindan / Trivisa, Konstantina / Weikard, Rudi

8 Issues per year

IMPACT FACTOR 2017: 1.162

CiteScore 2017: 1.41

SCImago Journal Rank (SJR) 2017: 0.382
Source Normalized Impact per Paper (SNIP) 2017: 0.636

Mathematical Citation Quotient (MCQ) 2017: 0.12

See all formats and pricing
More options …
Volume 7, Issue 4


Second Generation Wavelet Based on Adaptive Solution of Wave Equation

Y.-B. Wang, / H.-Z. Yang,
Published Online: 2011-05-13 | DOI: https://doi.org/10.1515/IJNSNS.2006.7.4.435

About the article

Published Online: 2011-05-13

Published in Print: 2006-12-01

Citation Information: International Journal of Nonlinear Sciences and Numerical Simulation, Volume 7, Issue 4, Pages 435–438, ISSN (Online) 2191-0294, ISSN (Print) 1565-1339, DOI: https://doi.org/10.1515/IJNSNS.2006.7.4.435.

Export Citation

©2011 by Walter de Gruyter GmbH & Co..Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Youming Wang, Xuefeng Chen, Yumin He, and Zhengjia He
International Journal for Numerical Methods in Biomedical Engineering, 2011, Volume 27, Number 4, Page 562

Comments (0)

Please log in or register to comment.
Log in